Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 44, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 13, 2021, 5:57 PM EDT for Kanawha County, Putnam County, West Virginia. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2021, 5:57 PM EDT (21:57 UTC)
- Expired
- Jun 13, 2021, 6:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kanawha County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 19 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:08 PM EDT | TSTM WND DMG | 3 Ssw Sissonville, WV | TREE DOWN ALONG AARONS FORK ROAD IN SISSONVILLE |
| Jun 13, 6:08 PM EDT | TSTM WND DMG | 3 Ssw Sissonville, WV | TREE DOWN ALONG AARONS FORK ROAD IN SISSONVILLE. |
| Jun 13, 6:24 PM EDT | TSTM WND DMG | 3 Ssw South Charleston, WV | POWER LINES BLOWN DOWN ONTO THE ROADWAY AT THE 3100 BLOCK OF GREENBRIER STREET |
| Jun 13, 6:24 PM EDT | TSTM WND DMG | 3 Ssw South Charleston, WV | POWER LINES BLOWN DOWN ONTO THE ROADWAY AT THE 3100 BLOCK OF GREENBRIER STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:50 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 802 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
387
WUUS51 KRLX 132157
SVRRLX
WVC039-079-132245-
/O.NEW.KRLX.SV.W.0044.210613T2157Z-210613T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
557 PM EDT Sun Jun 13 2021
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Northern Kanawha County in central West Virginia...
East central Putnam County in western West Virginia...
* Until 645 PM EDT.
* At 556 PM EDT, a severe thunderstorm was located over Sissonville,
or 9 miles north of Charleston, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Charleston, Nitro, Winfield, Jefferson, South Charleston, St.
Albans, Dunbar, Sissonville, Chesapeake, Marmet, Belle, Poca, Cross
Lanes, Pinch, Institute, Coal Fork, Elkview, Teays Valley and
Bancroft.
This includes the following highways...
Interstate 79 between mile markers 1 and 15.
Interstate 77 in West Virginia between mile markers 96 and 116.
Interstate 64 in West Virginia between mile markers 43 and 57.
West Virginia Turnpike between mile markers 88 and 95.
Route 119 between mile markers 74 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Hail and damaging winds and continuous cloud to ground lightning is
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3851 8192 3860 8167 3855 8163 3859 8154
3839 8126 3818 8160
TIME...MOT...LOC 2156Z 320DEG 22KT 3848 8164
HAIL...1.00IN
WIND...60MPH
$$
192 follow-up statements
801
WWUS51 KRLX 132219
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
619 PM EDT Sun Jun 13 2021
WVC079-132229-
/O.CAN.KRLX.SV.W.0044.000000T0000Z-210613T2245Z/
Putnam WV-
619 PM EDT Sun Jun 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUTNAM COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and western West Virginia.
LAT...LON 3836 8168 3847 8173 3847 8172 3848 8172
3852 8145 3851 8143 3839 8126 3827 8146
TIME...MOT...LOC 2219Z 293DEG 26KT 3840 8144
$$
WVC039-132245-
/O.CON.KRLX.SV.W.0044.000000T0000Z-210613T2245Z/
Kanawha WV-
619 PM EDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN KANAWHA COUNTY...
At 619 PM EDT, a severe thunderstorm was located over Pinch, or 11
miles east of Charleston, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Charleston, South Charleston, Sissonville, Pinch, Coal Fork and
Elkview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3836 8168 3847 8173 3847 8172 3848 8172
3852 8145 3851 8143 3839 8126 3827 8146
TIME...MOT...LOC 2219Z 293DEG 26KT 3840 8144
HAIL...1.00IN
WIND...60MPH
$$
19959
WWUS51 KRLX 132237
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
637 PM EDT Sun Jun 13 2021
WVC039-132246-
/O.EXP.KRLX.SV.W.0044.000000T0000Z-210613T2245Z/
Kanawha WV-
637 PM EDT Sun Jun 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KANAWHA COUNTY
WILL EXPIRE AT 645 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and western West Virginia.
LAT...LON 3836 8168 3847 8173 3847 8172 3848 8172
3852 8145 3851 8143 3839 8126 3827 8146
TIME...MOT...LOC 2236Z 270DEG 22KT 3832 8136
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:01 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 13, 3:01 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
301 PM EDT Sun Jun 13 2021
.SYNOPSIS...
Showers and possible strong storms continue into this evening,
before a cold front before crosses tonight. A reinforcing cold
front crosses Monday evening. High pressure mid/late next week.
&&
.NEAR TERM /THROUGH MONDAY/...
As of 230 PM Sunday...
Slight Risk for Severe Thunderstorms Today...
At the time of writing showers and thunderstorms were firing up
across Ohio and northern West Virginia in alignment with a
digging shortwave trough and accompanying surface cold front.
With convective parameters of 800-1000 J/kg of DCAPE and 20-25
kts of bulk shear noted on Mesoanalysis, the main concern with
storms that do have the capability of growing to strong to
severe levels will be the potential for downbursts and damaging
wind gusts. Forecast soundings denote freezing levels of 13-14
kft for today, which is plausible for healthy vertical cells to
produce hail. On top of that, training cells poses a concern for
high water issues given previously tarnished flash flood
guidance. A Severe Thunderstorm Watch has been issued for the
northern portions of the forecast area and will remain in effect
until 7 PM as it currently stands.
These showers and storms will continue to propagate
southeastward after transpiring through this evening ahead of
the aforementioned cold frontal passage progged to occur late
tonight. 12z suite CAMs hint this line will push east of the
Appalachians after 8-10 PM, leaving behind leftover showers
along the higher terrain before destabilizing heading into the
overnight period. Dewpoints will remain in the 60s in the wake
of FROPA tonight, with another decent signal for low stratus and
fog across the area heading into Monday morning.
A brief lull in precipitation will take shape for the start of
the work week before a reinforcing cold front arrives Monday
afternoon. Its parent shortwave sinks down from the Upper Great
Lakes and sweeps the surface boundary through northern West
Virginia during the later half of the day. Dewpoints in the 60s
will still have residence over the area when the secondary front
arrives, prompting another round of showers and storms. The
severity threat will be less than what is being observed today,
but a marginal risk will be in effect for portions of southeast
Ohio and northern West Virginia.
Temperatures today and Monday ahead of the frontal boundaries
will boost up into the mid to upper 80s across the lowlands.
Overnight lows approach the mid 60s, further solidifying the
potential for fog for the Monday morning commute.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
As of 300 PM Sunday...
The reinforcing cold front makes its final passage overnight
Monday with precip wrapping up along the mountains in
accordance. Colder northwest air will arrive in its wake,
prompting highs to tumble on Tuesday into the upper 70s in the
lowlands and 60s for the highest elevations. Mostly dry weather
takes shape for a brief time on Tuesday before yet another
disturbance in a series of shortwaves plunges down into western
Pennsylvania during peak heating hours. This imposes potential
for showers and storms across our northeastern zones, but in a
much lesser capacity compared to the last several days.
Stout high pressure prevails upstream over the Great Lakes for
midweek, providing subsidence over the Central Appalachians to
finally allow a dry spell to take shape. Dewpoints will become
depleted as dry air settles overhead, allowing for a Chamber of
Commerce day on Wednesday with temperatures hovering in the mid
70s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 300 PM Sunday...
High pressure will remain parked nearby through the majority of
the work week with cooler than normal air in place. As this
surface feature exits off the Carolina coast, return flow will
transpire and usher in Gulf moisture in time for a system
gearing up for the start of the weekend. This northern stream
disturbance may tap into a tropical airmass emerging out of the
Gulf of Mexico, setting up for a wet weekend ahead.
Temperatures return to near seasonable levels by the end of the
work week within the southwesterly flow regime.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 650 AM Sunday...
Slight Risk for Severe Thunderstorms Northern WV Sunday...
Afternoon thunderstorms are underway across northern West
Virginia and southeast Ohio as a cold front nears the region.
Some of these storms may pose a damaging wind threat through
this evening with the potential for hail as well. All terminals
will be susceptible to receiving a dose of rain and higher wind
gusts, so opted for TEMPO groups through the conclusion of the
current ZULU day.
The front will cross overnight, leaving behind a combination of
stratus and fog for Monday morning within the post-frontal moist
environment. If sites do see direct impact from a shower or
storm today, the likelihood for fog development will increase.
Conditions stabilize for a brief time Monday morning before a
secondary cold front arrives in the late afternoon. The bulk of
this convection skirts our northern terminals late in the TAF
period.
Winds will be generally light and variable outside of
thunderstorms today, then shifting out of the west/northwest for
Monday in the wake of the cold front.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: TAFs will need amended where thunderstorms
approach this afternoon and evening. Formation of fog and
stratus is likely to vary overnight tonight.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H H H H H H M H
EKN CONSISTENCY H H H H H H M H H H H H
PKB CONSISTENCY H H M M H H H H H H H L
CKB CONSISTENCY H H H M H H H H H H L H
AFTER 18Z MONDAY...
IFR in fog possible most mornings this week.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.
&&
SYNOPSIS...MEK
NEAR TERM...MEK
SHORT TERM...MEK
LONG TERM...MEK
AVIATION...MEKHazardous weather outlook, Jun 13, 5:03 PM EDT, 54 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 503 PM EDT Sun Jun 13 2021 KYZ101-103-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032-039- 040-519>526-142115- Greenup-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs- Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants- Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge- Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour- Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- 503 PM EDT Sun Jun 13 2021 ...SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of northeast Kentucky, southeast Ohio and much of West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is also a marginal risk for excessive rainfall again mainly during the afternoon and evening. Although the thunderstorms will not be as slow moving, nor the atmosphere as moist, as during late last week, rainfall can become locally excessive if thunderstorms hit the same location more than once, especially given moist soil conditions from the recent rainfall last week. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and storms are possible on Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ102-105-VAZ003-004-WVZ024>026-033-034-515>518-142115- Carter-Lawrence KY-Dickenson-Buchanan-Mingo-Logan-Boone-McDowell- Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette- 503 PM EDT Sun Jun 13 2021 ...SEVERE THUNDERSTORM WATCH 267 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of northeast Kentucky, southwest Virginia, and portions of southeast West Virginia and southern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is also a marginal risk for excessive rainfall today, again mainly during the afternoon and evening. Although the thunderstorms will not be as slow moving, nor the atmosphere as moist, as during late last week, rainfall can become locally excessive if thunderstorms hit the same location more than once, especially given moist soil conditions from the recent rainfall last week. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Jun 13, 3:50 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
350 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 1 NNW JACKSON 39.06N 82.64W
06/13/2021 JACKSON OH TRAINED SPOTTER
2.75 INCH DIAMETER BRANCHES BROKEN FROM MULTIPLE TREES
&&
EVENT NUMBER RLX2100710
SLLocal storm report, Jun 13, 5:15 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
515 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 2 WNW SANDHILL 39.26N 81.29W
06/13/2021 WOOD WV DEPT OF HIGHWAYS
TREE DOWN AT US-50 AND BORLAND SPRINGS RD, TIME
ESTIMATED FROM RADAR
0355 PM TSTM WND DMG 2 S BIG ROCK 39.07N 82.77W
06/13/2021 JACKSON OH 911 CALL CENTER
TREE DOWN ON BETHEL RIDGE RD, TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER RLX2100711
EVENT NUMBER RLX2100712
JPLocal storm report, Jun 13, 5:28 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
528 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FLASH FLOOD 1 NNE LONG RUN 39.29N 80.64W
06/13/2021 DODDRIDGE WV 911 CALL CENTER
FLOODING REPORTED ALONG WISEMAN RUN ADJACENT TO ROUTE
50 WEST OF SALEM
&&
EVENT NUMBER RLX2100713
MEKLocal storm report, Jun 13, 5:30 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN 1 W WARNOCK 38.49N 83.02W
06/13/2021 M1.91 INCH GREENUP KY CO-OP OBSERVER
COOPERATIVE OBSERVER MEASURED 1.91 INCHES OF RAIN IN 30
MINUTES
&&
EVENT NUMBER RLX2100714
SLLocal storm report, Jun 13, 5:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
545 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG 6 E MARIETTA 39.42N 81.33W
06/13/2021 WASHINGTON OH LAW ENFORCEMENT
SEVERAL TREES REPORTED DOWN ALONG SR 26 BETWEEN MILE
MARKERS 6 TO 17
&&
EVENT NUMBER RLX2100715
SLLocal storm report, Jun 13, 5:55 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
555 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM DEBRIS FLOW WINGETT RUN 39.54N 81.24W
06/13/2021 WASHINGTON OH LAW ENFORCEMENT
LANDSLIDE REPORTED ALONG SR 26 NEAR MILE POST 15
&&
EVENT NUMBER RLX2100716
SLThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 11:47 AM EDT | Special Weather Statement | RLX | Tyler | 43 min |
| Jun 13, 12:27 PM EDT | Special Weather Statement | RLX | Doddridge | 48 min |
| Jun 13, 12:43 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Tyler | 2 hr |
| Jun 13, 1:19 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis, Upshur | 41 min |
| Jun 13, 1:45 PM EDT | Special Weather Statement | RLX | Lewis, Upshur | 45 min |
| Jun 13, 2:02 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Lewis, Randolph, Upshur | 43 min |
| Jun 13, 2:45 PM EDT | Special Weather Statement | RLX | Braxton | 45 min |
| Jun 13, 3:05 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Tyler | 40 min |
| Jun 13, 3:17 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer, Lewis | 43 min |
| Jun 13, 3:22 PM EDT | Severe Thunderstorm Warning | RLX | Taylor | 38 min |
| Jun 13, 3:36 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Wood | 39 min |
| Jun 13, 3:37 PM EDT | Flash Flood Warning | RLX | Braxton, Doddridge, Gilmer, Harrison, Lewis, Pleasants and 3 more | 4 hr |
| Jun 13, 3:44 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis, Pleasants, Ritchie, Tyler | 46 min |
| Jun 13, 4:01 PM EDT | Severe Thunderstorm Warning | RLX | Upshur, Webster | 29 min |
| Jun 13, 4:02 PM EDT | Flash Flood Warning | RLX | Pleasants, Ritchie, Wood | 3 hr |
| Jun 13, 4:07 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Ritchie, Wirt | 38 min |
| Jun 13, 4:17 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Upshur | 43 min |
| Jun 13, 4:20 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 40 min |
| Jun 13, 4:40 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler, Wood | 35 min |
| Jun 13, 4:43 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Ritchie, Wirt | 47 min |
| Jun 13, 5:09 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Ritchie, Wirt, Wood | 27 min |
| Jun 13, 5:20 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer | 40 min |
| Jun 13, 5:29 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Roane, Wirt | 31 min |
| Jun 13, 5:34 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Mason, Putnam | 26 min |
| Jun 13, 5:42 PM EDT | Flash Flood Warning | RLX | Pocahontas | 4 hr |
| Jun 13, 5:45 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Nicholas, Roane and 1 more | 45 min |
| Jun 13, 5:49 PM EDT | Flash Flood Warning | RLX | Braxton, Calhoun, Gilmer, Ritchie | 3 hr |
| Jun 13, 5:50 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wirt, Wood | 40 min |
| Jun 13, 5:58 PM EDT | Flash Flood Warning | RLX | Wirt, Wood | 3 hr |
| Jun 13, 6:04 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Logan, Wayne | 41 min |
| Jun 13, 6:18 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Fayette, Kanawha, Nicholas, Pocahontas and 2 more | 42 min |
| Jun 13, 6:24 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Roane, Wirt | 36 min |
| Jun 13, 6:36 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Logan, Putnam | 39 min |
| Jun 13, 6:43 PM EDT | Flash Flood Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Nicholas, Roane and 1 more | 3 hr |
| Jun 13, 6:49 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas, Pocahontas, Raleigh and 1 more | 41 min |
| Jun 13, 7:01 PM EDT | Flash Flood Warning | RLX | Pocahontas | 3 hr |
| Jun 13, 7:01 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 44 min |
| Jun 13, 7:08 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Logan, Raleigh, Wyoming | 52 min |
| Jun 13, 7:10 PM EDT | Flash Flood Warning | RLX | Webster | 3 hr |
| Jun 13, 7:24 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Pocahontas, Raleigh | 51 min |
| Jun 13, 7:34 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha | 26 min |
| Jun 13, 7:54 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 51 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.